# SDR BSYA2011031

- Difficulty date: August 30, 2011
- Submitted: September 1, 2011
- Operation: Air carrier
- Aircraft: N1653W
- Make and model: Beech 58
- Aircraft serial: TH252
- Aircraft time: 22,818 hours
- System (JASC): 2436 · DC Regulator
- Part: Regulator
- Part number: 603890171
- Condition: Malfunctioned
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

SHORTLY AFTER DEPARTING OUT OF TEB RIGHT ALTERNATOR SPIKED AND KNOCKED BOTH COMM'S OFF LINE.  TURNED POWER OFF THEN ON AND SELECTED NR 1 VOLTAGE REGULATOR THE RADIO'S CAME BACK ON LINE.  MAINTENANCE IN SYR REMOVED AND REPLACED NR 2 VOLTAGE REGULATOR OPS CHECKS GOOD.
